Skip navigation

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFechner, Włodzimierz-
dc.identifier.citationAequationes Mathematicae, Vol. 87, no. 1/2 (2014), s. 71-87pl_PL
dc.description.abstractThe paper is devoted to the functional inequality (called by us Hlawka’s functional inequality) f(x + y) + f(y + z) + f(x + z) ≤ f(x + y + z) + f(x) + f(y) + f(z) for the unknown mapping f defined on an Abelian group, on a linear space or on the real line. The study of the foregoing inequality is motivated by Hlawka’s inequality: x + y + y + z + x + z ≤ x + y + z + x + y + z , which in particular holds true for all x, y, z from a real or complex inner product space.pl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.subjectFunctional inequalitypl_PL
dc.subjectHlawka’s inequalitypl_PL
dc.subjectPopoviciu’s inequalitypl_PL
dc.subjectsublinear mappingpl_PL
dc.subjectadditive mappingpl_PL
dc.subjectlinear mappingpl_PL
dc.subjectquadratic mappingpl_PL
dc.subjectDini derivativepl_PL
dc.subjectquadrilateral spacepl_PL
dc.subjectHlawka spacepl_PL
dc.titleHlawka's functional inequalitypl_PL
dc.relation.journalAequationes Mathematicaepl_PL
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Fechner_Hlawkas_functional_inequality.pdf380,85 kBAdobe PDFView/Open
Show simple item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons